# SDR ABXA9700213

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 995760015
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND LEFT FLAP ATTACH BRACKET CRACKED AT STATION 353.  REPLACED IAW DC-9 SRM 51-30-4, 51-30-1, 51-30-2.
